“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8315
School of Mathematics
  Title:   Finiteness of extension functors of local cohomology modules
  Author(s): 
1.  M. T. Dibaei
2.  S. Yassemi
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  34
  Year:  2006
  Pages:   3097-3101
  Supported by:  IPM
  Abstract:
Let R he a commutative Noetherian ring, \fraka an ideal of R and M a finitely generated R-module. Let t be a non-negative integer such that Hi\fraka(M) is \fraka-cofinite for all i < t. It is well-known that HomR(R/\fraka, Ht\fraka(M)) is finitely generated R-module. In this paper we study the finiteness of Ext1R(R/\fraka, Ht\fraka(M)) and Ext2R(R/\fraka, Ht\fraka(M))

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right